# SDR P5CA9500724

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing Mount
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON NR 2 INBOARD SIDE FAIRING MOUNT IS CRACKED.  REPAIRED PER BOEING SRM 54-10-00.
